# SDR UALA2009042701220

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 33,336 hours, 8,916 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 81486
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE DISC LIGHT WILL NOT ILLUMINATE.  REPLACED IDG.
